RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2011, Volume 18, Number 3, Pages 3–10 (Mi da649)  

This article is cited in 5 scientific papers (total in 5 papers)

Distance regular colorings of the infinite rectangular grid

S. V. Avgustinovichab, A. Yu. Vasil'evaab, I. V. Sergeevab

a S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: The parameters of all distance regular colorings of the infinite rectangular grid are listed. Ill. 8, bibliogr. 15.

Keywords: perfect coloring, equitable partition, partition design, completely regular code, infinite rectangular grid.

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2012, 6:3, 280–285

Bibliographic databases:

Document Type: Article
UDC: 519.8
Received: 26.11.2010
Revised: 05.03.2011

Citation: S. V. Avgustinovich, A. Yu. Vasil'eva, I. V. Sergeeva, “Distance regular colorings of the infinite rectangular grid”, Diskretn. Anal. Issled. Oper., 18:3 (2011), 3–10; J. Appl. Industr. Math., 6:3 (2012), 280–285

Citation in format AMSBIB
\Bibitem{AvgVasSer11}
\by S.~V.~Avgustinovich, A.~Yu.~Vasil'eva, I.~V.~Sergeeva
\paper Distance regular colorings of the infinite rectangular grid
\jour Diskretn. Anal. Issled. Oper.
\yr 2011
\vol 18
\issue 3
\pages 3--10
\mathnet{http://mi.mathnet.ru/da649}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2883263}
\zmath{https://zbmath.org/?q=an:1249.05106}
\transl
\jour J. Appl. Industr. Math.
\yr 2012
\vol 6
\issue 3
\pages 280--285
\crossref{https://doi.org/10.1134/S1990478912030027}


Linking options:
  • http://mi.mathnet.ru/eng/da649
  • http://mi.mathnet.ru/eng/da/v18/i3/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Lisitsyna, “Perfect $3$-colorings of prisms and Möbius ladders”, J. Appl. Industr. Math., 7:2 (2013), 215–220  mathnet  crossref  mathscinet
    2. M. A. Lisitsyna, S. V. Avgustinovich, “Sovershennye raskraski prizmy”, Sib. elektron. matem. izv., 13 (2016), 1116–1128  mathnet  crossref
    3. T. E. Kireeva, “Orientatsionnye spektry kubicheskikh grafov”, Sib. elektron. matem. izv., 14 (2017), 703–709  mathnet  crossref
    4. M. A. Lisitsyna, O. G. Parshina, “Perfect colorings of the infinite circulant graph with distances 1 and 2”, J. Appl. Industr. Math., 11:3 (2017), 381–388  mathnet  crossref  crossref  elib
    5. T. E. Kireeva, “Sovershennye orientatsionnye raskraski kubicheskikh grafov”, Sib. elektron. matem. izv., 15 (2018), 1353–1360  mathnet  crossref
  • Дискретный анализ и исследование операций
    Number of views:
    This page:213
    Full text:67
    References:45
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019